# SDR CA980318025

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 12938000113
- Condition: Failed
- Location: Rt Engine
- Part time: 491 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE, THE RIGHT HAND ENGINE PRECOOLER VALVE WAS FOUND TO BE OPERATING INTERMITTENTLY CAUSING THE RT ENVIRONMENTAL LIGHT TO ILLUMINATE.  DEFECTIVE VALVE REPLACED AND SYSTEM CHECKED SERVICEABLE.
